Wing-Sum Cheung
Wing-Sum Cheung
hku.hk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some new nonlinear inequalities and applications to boundary value problems
WS Cheung
Nonlinear Analysis: Theory, Methods & Applications 64 (9), 2112-2128, 2006
1242006
Discrete non-linear inequalities and applications to boundary value problems
WS Cheung, J Ren
Journal of Mathematical Analysis and Applications 319 (2), 708-724, 2006
982006
On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation
P Cerone, WS Cheung, SS Dragomir
Computers & Mathematics with Applications 54 (2), 183-191, 2007
892007
On the existence of periodic solutions for p-Laplacian generalized Liénard equation
WS Cheung, J Ren
Nonlinear Analysis: Theory, Methods & Applications 60 (1), 65-75, 2005
892005
Periodic solutions for p-Laplacian Liénard equation with a deviating argument
WS Cheung, J Ren
Nonlinear Analysis: Theory, Methods & Applications 59 (1-2), 107-120, 2004
622004
Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators
NS Barnett, WS Cheung, SS Dragomir, A Sofo
Computers & Mathematics with Applications 57 (2), 195-201, 2009
572009
Periodic solutions for p-Laplacian Rayleigh equations
WS Cheung, J Ren
Nonlinear Analysis: Theory, Methods & Applications 65 (10), 2003-2012, 2006
572006
Some generalized Opial-type inequalities
WS Cheung
Journal of Mathematical Analysis and Applications 162 (2), 317-321, 1991
541991
Some new nonlinear difference inequalities and their applications
QH Ma, WS Cheung
Journal of Computational and Applied Mathematics 202 (2), 339-351, 2007
532007
On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications
WS Cheung, QH Ma
Journal of Inequalities and Applications 2005 (4), 541438, 2005
532005
Some new Opial‐type inequalities
WS Cheung
Mathematika 37 (1), 136-142, 1990
531990
Some discrete nonlinear inequalities and applications to boundary value problems for difference equations
WS Cheung
Journal of Difference Equations and Applications 10 (2), 213-223, 2004
492004
Sharp Cusa and Becker-Stark inequalities
CP Chen, WS Cheung
Journal of Inequalities and Applications 2011 (1), 136, 2011
482011
On Opial-type inequalities in two variables
WS Cheung
Aequationes Mathematicae 38 (2-3), 236-244, 1989
401989
Positive solution for m-point boundary value problems
WS Cheung, J Ren
Journal of Mathematical Analysis and Applications 303 (2), 565-575, 2005
382005
Generalizations of Hölder's inequality
WS Cheung
International Journal of Mathematics and Mathematical Sciences 26, 2001
352001
A variant of Jessen’s inequality and generalized means
WS Cheung, A Matković, J Pečarić
342006
Positive periodic solution of second-order neutral functional differential equations
WS Cheung, J Ren, W Han
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3948-3955, 2009
322009
Multiple positive solutions for discrete nonlocal boundary value problems
WS Cheung, J Ren, PJY Wong, D Zhao
Journal of mathematical analysis and applications 330 (2), 900-915, 2007
322007
Sharpness of Wilker and Huygens type inequalities
CP Chen, WS Cheung
Journal of Inequalities and Applications 2012 (1), 72, 2012
312012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20